Change search
Refine search result
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Gyllenberg, Mats
    et al.
    Luleå tekniska universitet.
    Koski, Timo
    Luleå tekniska universitet.
    Reilink, Edwin
    Faculty of Applied Mathematics, Universiteit Twente.
    Verlaan, Martin
    Faculty of Applied Mathematics, Universiteit Twente.
    Non-uniqueness in probabilistic numerical identification of bacteria1994In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 31, no 2, p. 542-548Article in journal (Refereed)
    Abstract [en]

    In this note we point out an inherent difficulty in numerical identification of bacteria. The problem is that of uniqueness of the taxonomic structure or, in mathematical terms, the lack of statistical identifiability of finite mixtures of multivariate Bernoulli probability distributions shown here.

  • 2.
    Klefsjö, Bengt
    Luleå University of Technology, Department of Business Administration, Technology and Social Sciences, Business Administration and Industrial Engineering.
    A useful ageing property based on the Laplace transform1983In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 20, no 3, p. 615-626Article in journal (Refereed)
  • 3.
    Klefsjö, Bengt
    Luleå University of Technology, Department of Business Administration, Technology and Social Sciences, Business Administration and Industrial Engineering.
    Survival under the pure birth shock model1981In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 18, no 2, p. 554-560Article in journal (Refereed)
    Abstract [en]

    Suppose that a device is subjected to shocks and that P sub(k), k = 0, 1, 2,..., denotes the probability of surviving k shocks. Then H(t) = Sigma super( infinity )@)dk sub(=) sub(0) P(N(t)=k)P sub(k) is the probability that the device will survive beyond t, where N = (N(t):t greater than or equal to 0) is the counting process which governs the arrival of shocks. A-Hameed and Proschan (1975) considered the survival function H(t) under what they called the pure birth shock model. In this paper we shall prove that H(t) is IFRA and DMRL under conditions which differ from those used by A-Hameed and Proschan (1975).

1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf